# SDR EISA97276

- Difficulty date: December 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6813
- Make and model: Boeing 727223
- Aircraft serial: 19488
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Nr 7 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING, NR 7 SPOILER DELAMINATED AT FWD CENTER SECTION.  REPAIRED SPOILER DELAMINATION PER SRM 51-40-06 AND 51-40-09. (M)
